# SDR C2XA98BT025

- Difficulty date: April 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 99
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Transformer
- Part number: 8ES00451401
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EWR - AFTER TAKEOFF FROM NEWARK FLIGHT 3340, REPORTED ELECTRICAL SMOKE FILLING CABIN FROM RIGHT FRONT OVERHEAD.  CREW AIR RETURNED TO EWR AND EMERGENCY DECLARED.  AIRCRAFT LANDED UNEVENTFULLY.  MAINTENANCE TROUBLESHOT AIRCRAFT, FOUND READING LIGHT TRANSFORMER OVERHEATED AND BECAME INOPERATIVE.  AIRCRAFT RELEASED UNDER MEL, P/N 8ES004514 PLACED ON ORDER.  (M)
